Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Light red, itchy rash at the butt crack, pregnant. Cause and medicines?

I have a rash located at the top of my butt, in the crack, it started at the top and and is now spreading out. It is light red and very itchy. I Am three months pregnant and want to know what I can take or can not take. I can not get to the doctor until thurs. I have had horrible allergies this season and wonder if it is a reaction of some sort....please help.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  1535
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this seems to be fungal
fugus is common in allergies
sto all vitamins calcium iron and other vitamins for 3 weeks

apply quadriderm lotion and mix with hisocalamine lotion
keep dry and apply mixture for three timesin between you can use candid b powder after drying the area with tissue
for iching you can take tab atarax 10 mgm at night continue the application for 3 months you can carry on with your pregnancy
Answered: Sat, 16 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor